# SDR AALA20011824

- Difficulty date: September 26, 2001
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 5532514
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2030 - EN ROUTE DFW-GSO, AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED ANTI-RETRACTION SOLENOIDS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
